A member asked:

Can you still exercise while being treated with butran patches, if you remove the patch during exercise ?

A doctor has provided 1 answer
Dr. Erin Robertson answered

Specializes in General Practice

Talk to prescriber: When you get your patch, there is a very detailed set of instructions accompanying it. Read it well. Many factors at play: your underlying health, other meds, etc. Buprenorphine causes dizziness, light-headedness & fainting - even more w/ exercise & your other meds may increase these effects. Taking your patch off won't avoid this since you'll have a steady-state serum level. Coordinate w/doctor.

Answered 12/6/2014

3.5k views

Thank

Related Questions

A member asked:

Can I still take a low dose of tramadol while on butran patches ?

A doctor has provided 1 answer

A member asked:

Can you tell me how butrans (buprenorphine) patches affect you?

A doctor has provided 1 answer